# SDR DXTA200400224

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Cessna 650
- Aircraft serial: 6507087
- Aircraft time: 4,356 hours, 3,261 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Line
- Condition: Contaminated
- Location: Rudder Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF WITH MAX TAKEOFF POWER APPLIED, THE RIGHT RUDDER PEDAL WENT FULL FORWARD POSITION, TAKEOFF WAS ABORTED.  TROUBLESHOT AND FOUND LINE GOING TO RUDDER BIAS ACTUATOR HAD FROZEN MOISTURE IN IT.  REMOVED LINE AND PURGED MOISTURE, REINSTALLED LINE, OPS CHECK LEAK CHECK GOOD IAW CESSNA 650 M/M CHAPTER 27-20-01.
